# SDR SWAA2020113032507

- Difficulty date: November 24, 2020
- Submitted: November 30, 2020
- Operation: Air carrier
- Aircraft: N8668A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36903
- Aircraft time: 19,542 hours, 8,671 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT SIGN IN 14F SEAT MISSING.  INSTALLED LENS, IAW AMM 33-51-01.
